# SDR A6WA200640390

- Difficulty date: November 22, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 7,207 hours, 6,455 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70629
- Part serial: 1448
- Condition: Unknown
- Location: Horizontal Stab
- Part time: 7,177 hours, 6,422 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOP STATUS MESSAGE IN FLIGHT, COULD NOT RESET.  AIR RETURN TO DEPARTURE.  REMOVED AND RETURNED HSTCU IAW AMM 27-41-01.  OPS CHECK GOOD.  (K)
